# SDR UALA2009091502898

- Difficulty date: September 13, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 53,052 hours, 9,719 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037702
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF DOOR 4L EXIT SIGN MISSING LENS.  SECURED LENS TO LIGHT ASSEMBLY.  REPLACED LIGHT ASSEMBLY LIGHT TEST PASSED.
